Skip to main content
Article
Topiramate-Induced Psychosis in Essential Tremor Patients: Report of 2 Cases
Clinical Neuropharmacology (2006)
  • Kelly L. Sullivan, University of South Florida
  • Theresa A. Zesiewicz, University of South Florida
  • Archer Tullidge, University of South Florida
  • Jonathan Tidwell, University of South Florida
  • Robert A. Hauser, University of South Florida
Abstract
Two patients with essential tremor who had no psychiatric history developed symptoms of psychosis (visual hallucinations, paranoia, and vivid dreams) 3 days after starting topiramate (25 mg BID) for tremor control. All adverse symptoms resolved several days after topiramate was discontinued.
Keywords
  • Topiramate-induced psychosis,
  • Essential tremor patients,
  • Report,
  • Cases
Disciplines
Publication Date
May 29, 2006
DOI
10.1097/01.WNF.0000220823.80640.44
Citation Information
Kelly L. Sullivan, Theresa A. Zesiewicz, Archer Tullidge, Jonathan Tidwell, et al.. "Topiramate-Induced Psychosis in Essential Tremor Patients: Report of 2 Cases" Clinical Neuropharmacology Vol. 29 Iss. 3 (2006) p. 168 - 169 ISSN: 1537-162X
Available at: http://works.bepress.com/kelly_sullivan/125/